| Model Number |
Z800WF |
| Medical Device Problem Codes |
Device Alarm System (1012); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device return requested.There are no previous complaints on this device.The complaint will be reopened and updated in the event the device involved or additional information becomes available.A follow-up mdr will be submitted in the event additional information becomes available.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint # (b)(4).
Event or Problem Description
On 10/10/2024, znyo medical received a report from a customer reporting they were getting occlusion alarms on the pump.No patient harm/injury reported.
Additional Manufacturer Narrative
After consultation with the vp of medical affairs, during our mdr safety review meeting on october 31, 2024, it was determined that events involving a constant occlusion alarm when no occlusion exists are not reportable.The severity of this failure is 1 - inconvenience or temporary discomfort.Our evaluation concluded that this complaint reported did not pose risk to health to patient, users or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.Therefore, this event is not reportable.Reference to complaint#: (b)(4).